# SDR 45111080804

- Difficulty date: August 8, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N414FX
- Make and model: Lear 45LEAR
- Aircraft serial: 4511
- Aircraft time: 3,200 hours, 2,450 cycles
- Engine: Alidsg TPE331201A
- Engine time: 3,200 hours, 2,450 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Monopole
- Part number: 30707227
- Part serial: 37628
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE COMPUTER CAS MSG LIGHT ILLUMINATED, ENGINE TRIP TO MANUAL MODE.  AIRCRAFT DIVERTED TO GRR.  MAINTENANCE REPLACED N2 MONOPOLE.  NO FURTHER DEFECTS NOTED.
